# SDR DL757060641

- Difficulty date: August 9, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 45,343 hours, 20,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS AT ROWS 25, 46, 45 INOP.  REPLACED LIGHT ASSEMBLIES.
